Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Stomach pains in rith side
Aug 31, 2005

I am getting stomach pains in my right side alot when I sit or when I walk my stomach hurts badly. I am on Epsicom and Sustiva. What is causing this? It feels so uncomfortable. THe doc takes my blood and everythings comes out ok. I get so nervous and scared something bad is happening. I tell the doctor he just tells me the pain will go away. What should I do? The pain does go away and I feel normal but the pain comes almost once a week.

Response from Dr. Henry

Pain in the right side of the abdomen could be due to a wide range of problems including gall bladder disease, liver disease, gas pains, colon/intestinal problems, abdominal wall injury (muscle/tendon/ligmanet/hernia), old herpez zoster nerve injury, and many other conditions. A full history and physical examination and blood test usually point to some explanation. In some cases I have been unable to explain the abdominal pain in my own patients. In a few of those cases it was related to the HIV meds and improved when the meds were switched around. The intermittent nature of the pain is both reassuring and frustrating since it often makes it hard to pin down a cause. KH



Previous
DESPERATE! Please help!
Next
Toxoplasmosis

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement